Illinois Journal of Mathematics

Manifolds which immerse in small codimension

R. E. Stong

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 2 (1983), 182-223.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046491

Digital Object Identifier
doi:10.1215/ijm/1256046491

Mathematical Reviews number (MathSciNet)
MR694640

Zentralblatt MATH identifier
0522.57032

Subjects
Primary: 57R42: Immersions

Citation

Stong, R. E. Manifolds which immerse in small codimension. Illinois J. Math. 27 (1983), no. 2, 182--223. doi:10.1215/ijm/1256046491. https://projecteuclid.org/euclid.ijm/1256046491


Export citation